# SDR SIMA20220422001

- Difficulty date: April 22, 2022
- Submitted: April 24, 2022
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 49,265 hours, 45,199 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Part number: 526484
- Part serial: I05012543
- Condition: Unserviceable
- Location: [0000]   [Raft]
- Part time: 39,670 hours, 34,278 cycles
- Component: Fan, Electronic
- Component part number: 526484
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE IN COCKPIT LOW VIB SOUND LIKE MAY BE A BAD FAN MOTOR.FOUND LH AVI EXHAUST FAN INOPERATIVE. TROUBLE SHOOTING ITEM #1 LGPG 4878054,-C/A-REMOVED AND REPLACED LH AVI EXHAUST FAN IAW EMB 145 AMM 21-26-02 OPS TEST GOOD
